# SDR 96ZZZX2628

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Corroded
- Location: Freon Exh Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BELOW FREON EXHAUST DOOR HAS WORKING FASTENERS, LT SIDE.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL, CLEANED CORROSION IN AREA, FOUND WITHIN LIMITS.  TREATED AND PRIMED AREA AND INTERCOSTAL IAW SRM 51-1-8.  INSTALLED REPAIR IAW SRM 51-1-8, SRM 53-3-2, SRM 51-1-21, AND SRM 51-1-20D.  REF:  OPERATOR CONTROL NR 0248.
